Is it normal for swelling/tingling after Juvederm in marionette lines? Can I use ice packs the next day?

Doctor Answers 7

Swelling and tingling after Juvederm

Thank you for asking about your Juvederm.

  • Swelling will occur after any filler.
  • Tingling can occur as local anesthesia wears off - Juvederm has local anesthetic.
  • Ice packs can be used.
  • If the swelling and tingling persist or if you have a history of cold sores, you probably have an out-break of the cold sore virus and need your doctor to treat it.
Always see a Board Certified Plastic Surgeon
Hope you found this answer helpful. Best wishes.

Juvederm and Side Effects

Juvederm is a fantastic facial filler, especially for the marionette lines.  It is normal to have some bruising, swelling, or tingling after the injections.  Ice immediately after the procedure helps lessen these symptoms.  For the best cosmetic results please  consult a board certified dermatologist with a great deal of experience with Juvederm injections.

Is it normal for swelling/tingling after Juvederm in marionette lines? Can I use ice packs the next day?

Dear ohalbe,
The symptoms of swelling and tingling can be quite common for a few days after the injection of fillers and can last from days to a week. Icing is helpful for a few days as can be gentle massage. Be sure to check back with your injector sooner rather than later to make sure that all is fine and that you are achieving the result you sought.
Best wishes.

Kevin L. Smith, MD, FACS
Charlotte Plastic Surgeon
4.9 out of 5 stars 38 reviews

Swelling and Tingling after Juvederm

It is certainly common to experience some mild swelling after Juvederm injections. This can be minimized by the technique used (cannula vs repeat needle); (size of needle) etc. The tingling may be due to the lidocaine that is in the Juvederm. Ice packs may be appropriate depending on your providers instructions. I

Julian W. Dixon, MD
Chicago Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

Tingling After Juvederm Injections

Immediately you may have some pain and later maybe swelling or bruising.  If the tingling feeling lasts more than a few hours I suggest speaking to your physician.  Try cannula injections in the future to limit pain, bruising or swelling. Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Is it normal for swelling/tingling after Juvederm

You can swell a little from Juvederm.  Most patients have a bit of swelling, but not much.  Yes, you can use ice the next day, but it is always best to speak with your injector for their advice.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.6 out of 5 stars 24 reviews

Juvederm the next day

Yes you can experience some swelling and tingling for a few days to a week.  Cold packs are perfectly fine to use.  My Best,  Dr C

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.